Univalent functions that maximize locally the moduli of two
Doklady Akademii Nauk, Tome 289 (1986) no. 4, pp. 804-805
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_4_a7,
author = {V. V. Starkov and V. V. Andreev},
title = {Univalent functions that maximize locally the moduli of two},
journal = {Doklady Akademii Nauk},
pages = {804--805},
year = {1986},
volume = {289},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_4_a7/}
}
V. V. Starkov; V. V. Andreev. Univalent functions that maximize locally the moduli of two. Doklady Akademii Nauk, Tome 289 (1986) no. 4, pp. 804-805. http://geodesic.mathdoc.fr/item/DAN_1986_289_4_a7/